# SDR A6WA201140240

- Difficulty date: March 4, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N458AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7861
- Aircraft time: 17,795 hours, 16,843 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Track
- Condition: Chafed
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT UPPER AND LOWER PYLON TRACK CHAFED.  BLENDED OUT CHAFED DAMAGE ON RT UPPER AND LOWER PYLON TRACK FOUND REMAINING MATERIAL TO BE WITHIN LIMITS, IAW B/A REO 601R-78-34-3479 UPPER TRACK REMAINING THICKNESS .117 LOWER TRACK REMAINING THICKNESS .120.  REQUIRED REMAINING THICKNESS, .115.
